Korean J Otolaryngol-Head Neck Surg.  2005 Jan;48(1):118-120.

Amoxicillin Clavulanic Acid Induced Stevens-Johnson Syndrome

Affiliations
  • 1Department of Otolaryngology, National Police Hospital, Seoul, Korea. inani@freechal.com
  • 2Department of Otolaryngology, Kwang Myung Sung Ae Hospital, Gwangmyung, Korea.

Abstract

The Stevens-Johnson syndrome is a severe form of erythema multiforme associated with multiple organ involvement that can result in severe mortality. Various etiologic factors have been reported to include drugs, bacteria, virus, etc. We experienced a case of amoxicillin clavulanic acid induced Stevens-Johnson syndrome with the involvement of oral mucosa, skin, and conjunctiva. This patient was treated with steroid and supportive care.

Keyword

Stevens-Johnson syndrome; Amoxicillin-potassium clavulanate combination; Steroid
Full Text Links
  • KJORL-HN
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr